# SDR ALG2003F00001

- Difficulty date: October 10, 2002
- Submitted: February 4, 2003
- Operation: Air carrier
- Aircraft: N60WJ
- Make and model: Bell 206L-1
- Aircraft serial: 45276
- Engine: Allsn 250C28B
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Line
- Part number: 6890580
- Condition: Leaking
- Location: Fuel Control
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

DURING POST FLIGHT.  FUEL LINE FROM THE FUEL CONTROL TO THE FIRESHIELD WAS LEAKING, THE MECHANIC REMOVED AND REPLACED THE LEAKING LINE AND THE AIRCRAFT WAS RETURNED TO SERVICE.
